Skip to Main content Skip to Navigation

hal-01248282v1  Journal articles
Imène Ben LatifaJoseph Fréderic BonnansMohamed Mnif. Numerical methods for an optimal multiple stopping problem
Stochastics and Dynamics, World Scientific Publishing, 2016, 16 (4), pp.27. ⟨10.1142/S0219493716500167⟩
hal-01248283v1  Journal articles
Imene Ben LatifaJoseph Frédéric BonnansMohamed Mnif. A General Optimal Multiple Stopping Problem with an Application to Swing Options
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 33 (4), pp.715-739. ⟨10.1080/07362994.2015.1037592⟩